# SDR ASAA1058245

- Difficulty date: September 1, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 15,021 hours, 4,495 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL DURING "LANDING CHECK".  RESET WHEN MASTER CAUTION ANNUNCIATOR PUSHED.  VERIFIED FAULT TEMP CONTROL VALVE ON NR 1 ZONE TEMP CONTROLLER.  RESET AND TESTS NORMAL PER FIM 21 62 TASK 802.  GROUND VERIFICATION OF SYSTEM OPERATION NORMAL.
